PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 2 | 165-169
Tytuł artykułu

Lower bound on the domination number of a tree

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
>We prove that the domination number γ(T) of a tree T on n ≥ 3 vertices and with n₁ endvertices satisfies inequality γ(T) ≥ (n+2-n₁)/3 and we characterize the extremal graphs.
Słowa kluczowe
Wydawca
Rocznik
Tom
24
Numer
2
Strony
165-169
Opis fizyczny
Daty
wydano
2004
otrzymano
2001-09-24
poprawiono
2003-12-10
Twórcy
  • Department of Mathematics, Gdańsk University of Technology, Narutowicza 11/12, 80-952 Gdańsk, Poland
Bibliografia
  • [1] O. Favaron, A bound on the independent domination number of a tree, Vishwa International Journal of Graph Theory 1 (1992) 19-27.
  • [2] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (Macmillan. London, 1976).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1222
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.